# SDR AALA20060205

- Difficulty date: April 2, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHTS IN BUSINESS CLASS INOPERATIVE.  REPAIRED WIRING AT SEAT 9G FOR EMERGENCY LIGHTS IN BUSINESS CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
